MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE
Model Number CLV-S40
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus that the visera xenon light source main lamp and emergency lamp did not light.The issue was observed during preparation for use on an unspecified procedure.There were no reports of patient or user harm associated with this event.
 
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation and follow up with the user facility is currently being performed.The field service engineer went onsite and discovered the device is working properly, lamps light up and the issue was manual error by the operator who inadvertently touched the switch lever from main lamp to emergency lamp.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following fields: h6.Corrected fields: d9, h3, h4, h6.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, it is not possible to establish the root cause.Olympus will continue to monitor field performance for this device.

Brand Name
VISERA XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18139028
Report Number3002808148-2023-12890
Device Sequence Number12758096
Product Code GCT
UDI-Device Identifier04953170228933
UDI-Public04953170228933
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S40
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer11/24/2023
11/29/2023
12/13/2023
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date11/27/2023
12/01/2023
01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2003
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown